Eine Lösung der beiden Heffterschen Differenzenprobleme

Rose Peltesohn

Compositio Mathematica (1939)

  • Volume: 6, page 251-257
  • ISSN: 0010-437X

How to cite


Peltesohn, Rose. "Eine Lösung der beiden Heffterschen Differenzenprobleme." Compositio Mathematica 6 (1939): 251-257. <http://eudml.org/doc/88710>.

author = {Peltesohn, Rose},
journal = {Compositio Mathematica},
keywords = {Geometry},
language = {ger},
pages = {251-257},
publisher = {Johnson Reprint Corporation},
title = {Eine Lösung der beiden Heffterschen Differenzenprobleme},
url = {http://eudml.org/doc/88710},
volume = {6},
year = {1939},

AU - Peltesohn, Rose
TI - Eine Lösung der beiden Heffterschen Differenzenprobleme
JO - Compositio Mathematica
PY - 1939
PB - Johnson Reprint Corporation
VL - 6
SP - 251
EP - 257
LA - ger
KW - Geometry
UR - http://eudml.org/doc/88710
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.